Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Groups of automorphisms of Borel spaces


Author: V. S. Varadarajan
Journal: Trans. Amer. Math. Soc. 109 (1963), 191-220
MSC: Primary 28.70
MathSciNet review: 0159923
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1963-0159923-5
PII: S 0002-9947(1963)0159923-5
Article copyright: © Copyright 1963 American Mathematical Society